advertisement
Question
Posted by: antonie | 2009/01/08

sleepnessness

i am 35 years of age. in may 2008 i was diagnose with diabetic and must take insulien every morning. my problem since then i cant sleep at night i do also take one cholestrol tablet every morning and i do excercise every day in way of cycling and light weight lifting

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

Your diabetes, and the medication, should not be affecting your sleep in any way. You may need to ask your doctor to refer you to a sleep doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement